# SDR C2XA11IA185

- Difficulty date: August 27, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N14953
- Make and model: Emb EMB-145LR
- Aircraft serial: 145071
- Aircraft time: 31,569 hours, 23,502 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 23092900001MODB
- Part serial: 122
- Condition: Inoperative
- Location: Lt Mlg
- Part time: 31,681 hours, 24,673 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2174, THE CREW REPORTED THAT THE LEFT MAIN LANDING GEAR INDICATION WAS SHOWING DASHES OF YELLOW AND GREEN, AND ALTERNATING BACK AND FORTH.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LT MLG UPLOCK BOX, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
